RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 4, Pages 515–526 (Mi mz1195)  

A boundary value problem for the Poisson equation for two media in $L_p^2$-spaces

V. N. Maslennikova, Yu. S. Vereshchagina

Peoples Friendship University of Russia

DOI: https://doi.org/10.4213/mzm1195

Full text: PDF file (221 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:4, 421–430

Bibliographic databases:

UDC: 517.95
Received: 10.12.1998

Citation: V. N. Maslennikova, Yu. S. Vereshchagina, “A boundary value problem for the Poisson equation for two media in $L_p^2$-spaces”, Mat. Zametki, 66:4 (1999), 515–526; Math. Notes, 66:4 (1999), 421–430

Citation in format AMSBIB
\Bibitem{MasVer99}
\by V.~N.~Maslennikova, Yu.~S.~Vereshchagina
\paper A~boundary value problem for the Poisson equation for two media in $L_p^2$-spaces
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 4
\pages 515--526
\mathnet{http://mi.mathnet.ru/mz1195}
\crossref{https://doi.org/10.4213/mzm1195}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1747079}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 4
\pages 421--430
\crossref{https://doi.org/10.1007/BF02679091}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086188000024}


Linking options:
  • http://mi.mathnet.ru/eng/mz1195
  • https://doi.org/10.4213/mzm1195
  • http://mi.mathnet.ru/eng/mz/v66/i4/p515

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:450
    Full text:134
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020